# SDR HALA0700040

- Difficulty date: January 29, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 8,347 hours, 20,683 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - NO AIR ON APU ON START.  PERFORMED APU RTS TEST FAILED BLEED CONTROL VALVE OPEN CIRCUIT FAULT.  PERFORMED FIM 49-50-00-810-804 REF WDM 49-30-004.  PERFORMED REPAIR CONFIRMATION RTS PASSED.
